# SDR ORJA9906

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - POWER PACK INOPERATIVE FOR EMERGENCY LIGHTS AT LOWER EMERGENCY EXIT DOOR MID CABIN.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECK GOOD.  (M)
